タケダ健康サイト

サイト内検索

Category 1 OTC medicines

ANETON SEKIDOME KARYU
アネトンせき止め顆粒

CHARACTERISTICS

ANETON SEKIDOME KARYU relieves cough due to a variety of causes, and allows phlegm to be easily removed.

INDICATIONS

Cough, phlegm

DOSAGE AND DIRECTIONS

Take the following amount of medicine with cold or lukewarm water.

Age One dose Daily dose  
Adult (15 years or over) 1unit 3 times
(After meals)
You can take an additional dose before going to bed.
12 to under 15 years of age 2/3units
Under 12 years Do not take.

Precautions regarding dosage and directions

  1. Please follow the recommended dosage and directions.
  2. Children are permitted to take this medicine only under the direction and supervision of a parent or other responsible adult.
  3. While taking this medicine, do not take food containing hypericum perforatum (Saint John's wort), because it may weaken the effect of this medicine.

INGREDIENTS AND CONTENTS

ANETON SEKIDOME KARYU is white granules; the ingredients and contents in a daily dose for adults (4 units) <1 unit, 1.5 g> and the main actions of the ingredients are as follows:

INGREDIENTS CONTENTS ACTIONS
Codeine phosphate hydrate (codeine phosphate) 60mg Acts on the cough center and is highly effective in relieving cough
dl-methylephedrine hydrochloride 40mg Relieves cough by dilating the bronchi and suppressing bronchospasm
Theophylline 160mg Relieves cough by a bronchial muscle relaxant effect
Potassium guaiacolsulfonate 270mg Promotes secretion of bronchial mucus, makes phlegm thin, and makes expectoration easier
Chlorpheniramine maleate 8mg A type of antihistaminic agent, effective for cough caused by allergies

As inactive ingredients, this medicine contains saccharin sodium, sucrose, sodium pyrosulfite, povidone, and magnesium stearate.

PRECAUTIONS FOR USE

What you should NOT do

If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.

  1. The following persons should not take this medicine:
    Persons who have had allergies to this medicine or ingredients of this medicine
  2. Do not use any of the following medicines while you take this medicine:
    Other cough and expectorant drugs, cold medicines, sedating drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, and medicines for allergies), etc.
  3. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  4. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  5. Do not overdose or take this medicine regularly for long periods.
    (Malaise, lethargy, etc. may appear.)

Who should seek consultation

  1. The following persons should consult a physician or pharmacist before taking this medicine:
    1. Persons under treatment by a physician
    2. Women who are or may be pregnant
    3. Children with a fever
    4. Children who have experienced spasm
    5. Elderly persons
    6. Persons who have had allergies to medicines or something
    7. Persons who have suffered from the following symptoms:
      High fever, dysuria
    8. Persons diagnosed with the following conditions:
      Heart disease, hypertension, diabetes, glaucoma, thyroid dysfunction, epilepsy
  2. Stop taking this medicine immediately and consult a physician or pharmacist if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite, gastrointestinal bleeding
    Neuropsychiatric system Dizziness, decrease in consciousness, spasm
    Circulatory organs Palpitations
    Respiratory system Harsh breathing
    Urinary organs Dysuria
    Others Anemia, heaviness of the body

    In rare cases, serious symptoms might occur. In such a case, immediately consult a physician.

    Names of symptoms Symptoms
    Shock
    (Anaphylaxis)
    Symptoms such as itching of the skin, urticaria, hoarseness, sneezing, itching of the throat, breathing difficulties, palpitations, and clouded consciousness will appear immediately after taking the medicine.
    Hepatic function disorder Symptoms such as fever, itching, rashes, jaundice (yellowing of the skin and white part of the eye), brown urine, heaviness of the whole body, and loss of appetite will appear.
    Rhabdomyolysis Symptoms such as pain in the muscles of the hands, feet, shoulders, lower back, etc., numbness, weakness, and stiffness of the hands and feet, heaviness of the whole body, and red-brown urine will appear.
    Hypoplastic anemia Symptoms such as bruising, nose bleeding, bleeding gums, fever, pale skin or membranes, feeling of fatigue, palpitations, shortness of breath, feeling ill, dizziness, and blood in urine will appear.
    Agranulocytosis Symptoms such as sudden high fever, chills, and sore throat will appear.
  3. Stop taking this medicine and consult a physician or pharmacist if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, dry mouth, sleepiness
  4. Stop taking this medicine and consult a physician or pharmacist if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. When you take this medicine in divided doses, fold over the opened edge of the pouch and store it; the remaining medicine should be consumed within 2 days.
  4. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  5. Do not take this medicine after the expiration date (indicated on the outer box.)